# SDR DL757950409

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Wire
- Part number: W28112013R20
- Condition: Burnt
- Location: Stab Accy Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROULBLESHOOTING FAULTY RT FCC.  FOUND WIRES W2811-2013R AND W2811-2013B, SHORTED AND BURNED IN THE STABILIZER ACCESORY COMPARTMENT.  THE WIRES HAD CHAFED AGAINST THE RIGHT STAB BUNGIE SUPPORT.  REPAIRED WIRES, OPERATION NORMAL.
